Representation of switched systems by perturbed control systems

J. L. Mancilla-Aguilar, R. García, E. Sontag, Y. Wang

Research output: Contribution to journalConference articlepeer-review

7 Scopus citations


This work provides representations of switched systems described by controlled differential inclusions, in terms of perturbed control systems whose dynamics are given by differential equations, and whose inputs consist of the original controls together with disturbances that evolve in compact sets. Several applications dealing with properties of stability with respect to inputs and of detectability, and their characterizations in terms of Lyapunov functions, are derived as consequences of the representation theorem for such switched systems, and more generally, for systems with switching signals governed by digraphs.

Original languageEnglish (US)
Article numberThB02.5
Pages (from-to)3259-3264
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - 2004
Event2004 43rd IEEE Conference on Decision and Control (CDC) - Nassau, Bahamas
Duration: Dec 14 2004Dec 17 2004

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Representation of switched systems by perturbed control systems'. Together they form a unique fingerprint.

Cite this